MathSciNet Relay Station
MathSciNet bibliographic data
MR870781 (88a:45016) 45L05 (45B05)
Groetsch, C. W.; Guacaneme, J. Arcangeli's method for Fredholm equations of the first kind. Proc. Amer. Math. Soc. 99 (1987), no. 2, 256–260.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement